# SDR SWAA043138

- Difficulty date: October 26, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 45,777 hours, 45,508 cycles
- Engine: Ge CFM56*
- Engine time: 39,468 hours, 37,974 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: 305391
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 1 ENG 1ST STAGE LPT NGV CRACKED AT L/E.  REMOVED AND REPLACED NR 1 ENG PER MM.
